# SDR ABXA9800710

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46455172
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

680 BULKHEAD SEAT TRACK ATTACH FITTING CRACKED AT BL-0.  REPLACED FITTING IAW DWG 4645517 AND DC8 SRM 51-1-20D.
